# SDR ASAA2015083012961

- Difficulty date: August 30, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 29,404 hours, 8,955 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS09165
- Condition: Not Reported
- Location: Autothrottle
- Part time: 4,898 hours, 1,402 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE WILL NOT ARM.  ACFT GROUNDED.  ACCOMPLISHED AUTOTHROTTLE SYSTEM OPS TEST, NO FAULTS NOTED, REF MM 22-31-00.  DURING AUTOTHROTTLE SYS FAULT REVIEW FOUND 1 FLIGHT LEG WITH 24 INSTANCES OF MAINT MESSAGE 22-31501.  AS PRECAUTION, REPLACED NR 1 AUTOTHROTTLE SERVO MOTOR, INSTALLATION TEST PASSED, REF MM 22-31-91.
